# SDR USAA2013062500008

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 40,017 hours, 14,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LENS ON EMERGENCY LIGHT AT ROW 20C.  INSTALLED LENS ON EMERGENCY LIGHT AT ROW 20C IAW AMM 33-51-19.
